SMITH & NEPHEW, INC. FOOTPRINT ULTRA PK SUTURE ANCHOR 4.5; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Back to Search Results |
| Catalog Number |
72202901 |
| Medical Device Problem Code |
Failure to Cycle (1142)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during a rotator cuff repair, there was an abnormal noise from the screw knob of one (1) footprint ultra suture anchor, therefore, the suture could not be locked.The bone quality of the patient was fine and there was no void left in the patient.The insertion site was cleared of all debris prior to insertion of the anchor, 3.8mm bone cone was used to prepare the insertion site.The procedure was resumed, with non-significant delay, using an equivalent s+n back-up product, which was used in the originally drilled bone hole.Additional anesthesia was not required as consequence of the surgical prolongation.No further complications were reported.
Additional Manufacturer Narrative
H11: internal complaint reference: (b)(4).H3, h6: this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alter the conclusions of this report, a follow-up report will be submitted as required.